# SDR AALA202205131378

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 23,746 hours, 11,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Raft
- Part number: D30664515
- Part serial: M21376
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 7,525 hours, 2,173 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT ENGAGE GUST LOCK. REPLACED SLIDE PER AMM 26-62-44.
